MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2352-70
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Fall (1848); Inadequate Pain Relief (2388)
Date of Event 11/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient fell and the spinal cord stimulation (scs) lead migrated, resulting in a loss of stimulation coverage.The patient underwent a lead revision procedure where the lead was replaced.The physician assessed that there was no other issue with the lead.The patient was healing postoperatively.The device will not be returned as it was discarded by the medical facility.
 
Additional Manufacturer Narrative
Correction to the initial mdr in block h6: patient code added.
 
Event or Problem Description
It was reported that the patient fell and the spinal cord stimulation (scs) lead migrated, resulting in a loss of stimulation coverage.The patient underwent a lead revision procedure where the lead was replaced.The physician assessed that there was no other issue with the lead.The patient was healing postoperatively.The device will not be returned as it was discarded by the medical facility.Additional information was received that the fall was not device-related.

Brand Name
LINEAR? 3-4
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23823982
Report Number3006630150-2025-11490
Device Sequence Number15954072
Product Code LGW
UDI-Device Identifier08714729789581
UDI-Public(01)08714729789581(17)260325(10)7080640
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/25/2026
Device Model NumberSC-2352-70
Device Catalogue NumberSC-2352-70
Device Lot Number7080640
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date12/16/2025
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale